Tsukuba Journal of Mathematics

Scattering for nonlinear symmetric hyperbolic systems

Atsushi Satoh

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 29, Number 2 (2005), 285-307.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496164960

Digital Object Identifier
doi:10.21099/tkbjm/1496164960

Mathematical Reviews number (MathSciNet)
MR2177016

Zentralblatt MATH identifier
1101.35049

Citation

Satoh, Atsushi. Scattering for nonlinear symmetric hyperbolic systems. Tsukuba J. Math. 29 (2005), no. 2, 285--307. doi:10.21099/tkbjm/1496164960. https://projecteuclid.org/euclid.tkbjm/1496164960


Export citation